On the chromatic number of some harary graphs

Ahangar, H. A. and Pushpalatha, L. (2009) On the chromatic number of some harary graphs. International Mathematical Forum, 4 (29-32). pp. 1511-1514. ISSN 1314-7536

[img] Text (Full Text)
MAT_2009_Ahangar.pdf - Published Version

Download (69kB)


In this paper we answer a question posed 1. We show that .(H2m,3m+2) = m + k + 1 such that k = m/2 and H2m,3m+2 is the Harary graph.

Item Type: Article
Uncontrolled Keywords: Chromatic number and Hararys graph
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Shrirekha N
Date Deposited: 16 Sep 2019 10:31
Last Modified: 16 Sep 2019 10:31
URI: http://eprints.uni-mysore.ac.in/id/eprint/8182

Actions (login required)

View Item View Item